On the effects of scaling of the Peaceman-Rachford method

Olof Widlund

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)33-41
JournalMathematics of Computation
Volume25
StatePublished - 1971

Cite this

On the effects of scaling of the Peaceman-Rachford method. / Widlund, Olof.

In: Mathematics of Computation, Vol. 25, 1971, p. 33-41.

Research output: Contribution to journalArticle

@article{f14516c0fed84d65845026226343f081,
title = "On the effects of scaling of the Peaceman-Rachford method",
author = "Olof Widlund",
year = "1971",
language = "English (US)",
volume = "25",
pages = "33--41",
journal = "Mathematics of Computation",
issn = "0025-5718",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - On the effects of scaling of the Peaceman-Rachford method

AU - Widlund, Olof

PY - 1971

Y1 - 1971

M3 - Article

VL - 25

SP - 33

EP - 41

JO - Mathematics of Computation

JF - Mathematics of Computation

SN - 0025-5718

ER -